# SDR SWAA2014120234593

- Difficulty date: November 20, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 35,855 hours, 20,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP, INBD TE CORNER DELAMINATED ON LOWER SURFACE.  REPAIRED AFT FLAP IAW SRM.
